Research Repository

Pointwise compact sets of measurable functions

Fremlin, DH (1975) 'Pointwise compact sets of measurable functions.' Manuscripta Mathematica, 15 (3). 219 - 242. ISSN 0025-2611

[img]
Preview
Text
9209218v1.pdf - Accepted Version

Download (208kB) | Preview
Item Type: Article
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 22 Apr 2021 14:57
Last Modified: 22 Apr 2021 15:15
URI: http://repository.essex.ac.uk/id/eprint/21544

Actions (login required)

View Item View Item